From the FDA site:
The U.S. Food and Drug Administration (FDA)warns consumers not to use the Triaminic Vapor Patch marketed by Novartis Consumer Health because of reports of serious adverse events associated with accidental ingestion by children. Novartis Consumer Health also announced today that it is conducting a nationwide voluntary recall of all Triaminic Vapor Patch products.
FDA advises consumers who have used the product and have concerns or questions to contact their physician or health care practitioner. In addition, the company is advising consumers to either discard or return the product to their point of purchase for a refund.
Triaminic Vapor Patch contains camphor, eucalyptus oil, and menthol. The reported side effects from swallowing or chewing on products containing camphor or eucalyptus oils vary from minor symptoms, such as a burning sensation in the mouth, headache, nausea and vomiting, to more severe and life-threatening reactions, such as seizures.
For more information, go here.